Abstract and Applied Analysis

Fixed Point Theorems of Single-Valued Mapping for c-Distance in Cone Metric Spaces

Zaid Mohammed Fadail, Abd Ghafur Bin Ahmad, and Zoran Golubović

Full-text: Open access

Abstract

A new concept of the c-distance in cone metric space has been introduced recently in 2011. The aim of this paper is to extend and generalize some fixed point theorems on c-distance in cone metric space.

Article information

Source
Abstr. Appl. Anal., Volume 2012 (2012), Article ID 826815, 11 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1355495784

Digital Object Identifier
doi:10.1155/2012/826815

Mathematical Reviews number (MathSciNet)
MR2947764

Zentralblatt MATH identifier
1252.54031

Citation

Fadail, Zaid Mohammed; Ahmad, Abd Ghafur Bin; Golubović, Zoran. Fixed Point Theorems of Single-Valued Mapping for c -Distance in Cone Metric Spaces. Abstr. Appl. Anal. 2012 (2012), Article ID 826815, 11 pages. doi:10.1155/2012/826815. https://projecteuclid.org/euclid.aaa/1355495784


Export citation

References

  • S. Janković, Z. Kadelburg, and S. Radenović, “On cone metric spaces: a survey,” Nonlinear Analysis, vol. 74, no. 7, pp. 2591–2601, 2011.
  • Z. Kadelburg, S. Radenović, and V. Rakočević, “Topological vector space-valued cone metric spaces and fixed point theorems,” Fixed Point Theory and Applications, vol. 2010, Article ID 170253, 17 pages, 2010.
  • Z. Kadelburg and S. Radenović, “Coupled fixed point results under tvs-cone metric spaces and w-cone-distance,” Advances Fixed Point Theory, vol. 2, no. 1, 2012.
  • M. $\DJ $or\dbarević, D. $\DJ $orić, Z. Kadelburg, S. Radenović, and D. Spasić, “Fixed point results under c-distance in tvs-cone metric spaces,” Fixed Point Theory and Applications, vol. 2011, article 29, 2011.
  • L. Ćirić, H. Lakzian, and V. Rakočević, “Fixed point theorems for w-cone distance contraction mappings in tvs-cone metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 3, 2012.
  • Z. Kadelburg and S. Radenović, “Some common fixed point results in non-normal cone metric spaces,” Journal of Nonlinear Science and its Applications, vol. 3, no. 3, pp. 193–202, 2010.
  • L.-G. Huang and X. Zhang, “Cone metric spaces and fixed point theorems of contractive mappings,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1468–1476, 2007.
  • M. Abbas and G. Jungck, “Common fixed point results for noncommuting mappings without continuity in cone metric spaces,” Journal of Mathematical Analysis and Applications, vol. 341, no. 1, pp. 416–420, 2008.
  • M. Abbas and B. E. Rhoades, “Fixed and periodic point results in cone metric spaces,” Applied Mathematics Letters, vol. 22, no. 4, pp. 511–515, 2009.
  • A. Azam and M. Arshad, “Common fixed points of generalized contractive maps in cone metric spaces,” Bulletin Iranian Mathematical Society, vol. 35, no. 2, pp. 255–264, 2009.
  • D. Ilić and V. Rakočević, “Common fixed points for maps on cone metric space,” Journal of Mathematical Analysis and Applications, vol. 341, no. 2, pp. 876–882, 2008.
  • D. Ilić and V. Rakočević, “Quasi-contraction on a cone metric space,” Applied Mathematics Letters, vol. 22, no. 5, pp. 728–731, 2009.
  • D. Wardowski, “Endpoints and fixed points of set-valued contractions in cone metric spaces,” Nonlinear Analysis, vol. 71, no. 1-2, pp. 512–516, 2009.
  • Y. J. Cho, R. Saadati, and S. H. Wang, “Common fixed point theorems on generalized distance in ordered cone metric spaces,” Computers & Mathematics with Applications, vol. 61, no. 4, pp. 1254–1260, 2011.
  • W. Sintunavarat, Y. J. Cho, and P. Kumam, “Common fixed point theorems for c-distance in ordered cone metric spaces,” Computers & Mathematics with Applications, vol. 62, no. 4, pp. 1969–1978, 2011.
  • Sh. Rezapour and R. Hamlbarani, “Some notes on the paper cone metric spaces and fixed point theorems of contractive mappings,” Journal of Mathematical Analysis and Applications, vol. 345, no. 2, pp. 719–724, 2008.
  • G. Jungck, S. Radenović, S. Radojević, and V. Rakočević, “Common fixed point theorems for weakly compatible pairs on cone metric spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 643840, 13 pages, 2009.
  • O. Kada, T. Suzuki, and W. Takahashi, “Nonconvex minimization theorems and fixed point theorems in complete metric spaces,” Mathematica Japonica, vol. 44, no. 2, pp. 381–391, 1996.